# SDR FDEA201009233659

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Component: Slat
- Component part number: 114N4005178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR7 SLAT UPPER SURFACE HAS 2 EA CRACKS FOUND NR 7 SLAT TO BE OUT OF LIMITS IAW SRM 57-43-01 FIG 101. NR 7 SLAT REMOVED AND REPLACED ON WO 00047415, N01466. CLASSIFIED CATEGORY "A" MAJOR REPAIR.
